During the period and end of the period i had

Patient

Q: During the period and end of the period i had sex with my boy friend. Next day i took postinor 1. After 6 days i have bleeding in brown color.
Can you explain this situation?

Doctor

A:   Thank you for writing to us.

I think that you have extra discharge because of the levonorgestrel. The levonorgestrel is causing the problems of irregular bleeding in you. Do not worry too much. See a Doctor if the problems continues.

Hope this helps you.

Comments / Follow Ups

Patient: Can you further explain is there any chances to be pregnant ?

Related Q&A

Q: Having irregular period problems, from april till november i didnt have my regular flow of period , instead i have a ...

Q: I'm a 39 year old caucasian woman. I have been feeling unwell for a few days and I have a history of periods of feeli...

Q: Sir after taking mensovit plus will my period be regular in time

Q: Sir mensovit plus is only use for pregnancy or it can be used for nt coming period

Q: I have recently came off the pill as my Partner had the snip. We split up and I slept with someone else on the 15th o...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews